# SDR FDEA202204191251

- Difficulty date: April 19, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24291
- Aircraft time: 51,103 hours, 23,957 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Torque Ring
- Part number: EA9390
- Condition: Chafed
- Location: Nr 2 Engine Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG NO 2 OUTBORD C-DUCT ON THE UPPER FWO SIDE THERE IS A BROKEN PIECE FROM   THER PANEL PERFORMED REPAIR PER SRM 51-71-03, REF. SRM 54-30-70-2R, FIG. 201,DETAIL I,TABLE I.  REP. DIM.:3.5" X 2". REP. LOC.: UPPER EDGE OF TORQUE RING,R/H. REV. 135.0.  REPAIR MATERIAL P/N: EA9390, B/N: JH1FAF7944.    MAJOR REPAIR.
